| Model Number |
20E |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer contacted stryker to report a non-critical issue with their device.Upon inspection, stryker observed that the ecg would not be obtainable through paddles lead.Stryker replaced the system pcb assembly to resolve the reported issue.Thereafter proper device operation was observed through functional and performance testing and the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon inspection, stryker observed that the ecg would not be obtainable through paddles lead.This issue has the potential to either delay, or prevent, defibrillation from being delivered, if needed.There was no patient use associated with the reported event.